MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS W/MAXZERO 20G X 1.75 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS W/MAXZERO 20G X 1.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383599
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva diffusics w/maxzero 20g x 1.75 in tubing seperated.It was reported by customer that the nexiva 20g diffusic that fell apart while attempting to insert.The device failed after it was in the patient¿s arm, and they needed to be stuck again.Verbatim: i have attached a photo of a nexiva 20g diffusic that fell apart while attempting to insert.The device failed after it was in the patient¿s arm, and they needed to be stuck again.Charlie was the nurse that his happened to.He says he was insertion like normal.No unusual circumstances.I have the item.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 physical sample and 1 photo submitted for evaluation.The reported issue of catheter broke / separated after placement was confirmed upon inspection of the samples.Analysis of the sample showed that the fluorescence of adhesive was observed at the tip of the tube.Bd determined that the cause of the failure was lack of adhesive dispensed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEXIVA DIFFUSICS W/MAXZERO 20G X 1.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20296046
Report Number9610847-2024-00277
Device Sequence Number17942083
Product Code FOZ
UDI-Device Identifier00382903835997
UDI-Public(01)00382903835997(11)240411(17)270331(10)4087714
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383599
Device Lot Number4087714
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown